# SDR HALA201703110060

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 21,796 hours, 3,450 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Actuator
- Part number: 43282690001
- Part serial: 46153
- Condition: Faulted
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AN ECAM MESSAGE. FUEL OUTER TO INNER FAULT. APROX 50 MIN FROM LANDING.  FOLLOWED ECAM ACTIONS.    T/S IAW TSM 28-26-00-810-806A.  REMOVED AND REPLACED LT INNER TANK TRANSFER VALVE IAW AMM 28-31.  OPS CHECK ACTUATOR.
